# SDR ASAA2022062238950

- Difficulty date: June 22, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION PNL HAS SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORR & CK LIMITS FOUND TRANSITION PNL OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 REPAIRED RH TRANSITION PNL IAW B737-800 SRM 53-2R-5 W = 1.0 O = .040 R = .032 L = 10.0 D = .008.
